# SDR SWAA2023071157960

- Difficulty date: June 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2023-378706<[01] TOOL USED: CALIPER: P/N 500-464 S/N B17030933 DUE DATE 17 OCT 23;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV ; SN: 18196126; DUE DATE: 26-MAR-24;[03] TOOL USED: SCALE P/N: SPX621 S/N: 8340225484 DUE DATE:20-JUL-23;[04] TOOL USED: HOT BONDER PN: HCS9200B S/N:15102320 DUE DATE: 22-JAN-24;[05] TOOL USED: SCALE P/N: CR5200 S/N: 8343110855 DUE DATE:21-FEB-24.;[06] REPAIRED ACCESS PANEL 661BB IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW;[07] TASK COMPLETED
